# SDR RAIA00802020

- Difficulty date: February 18, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 16,985 hours, 14,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7979 - MLI - EMERGENCY LIGHTS INOP IN AFT CABIN.  MAINTENANCE RESECURED THE CONNECTOR AND PERFORMED AN OPERATIONAL CHECK OF THE LIGHTS WITH NO DEFECTS NOTED.
